Alert archive / Nebraska / Red Flag Warnings in 2012
Red Flag Warning 59, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 3, 2012, 5:59 AM CDT. It took effect at Sep 3, 2012, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2012, 5:59 AM CDT (10:59 UTC)
- In effect from
- Sep 3, 2012, 1:00 PM CDT
- Expired
- Sep 3, 2012, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
800 WWUS85 KCYS 031059 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 459 AM MDT MON SEP 3 2012 ...WARM...DRY AND WINDY WEATHER WILL AFFECT AREAS WEST OF THE LARAMIE RANGE LATER TODAY AND MUCH OF THE REGION ON TUESDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP OVER SOME AREAS WEST OF THE LARAMIE RANGE THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. SIMILAR CONDITIONS WILL AFFECT MUCH OF THE REGION ON TUESDAY. DURING THOSE TIMES...WARM...DRY AND WINDY WEATHER WILL OCCUR. WYZ303-308-032200- /O.NEW.KCYS.FW.W.0059.120903T1800Z-120904T0100Z/ /O.NEW.KCYS.FW.A.0046.120904T1600Z-120905T0100Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 459 AM MDT MON SEP 3 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS AND FIRE WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ301-302-304-306-309-310-032200- /O.NEW.KCYS.FW.A.0046.120904T1600Z-120905T0100Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- UPPER NORTH PLATTE RIVER BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 459 AM MDT MON SEP 3 2012 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...306...309...310...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WEILAND
3 follow-up statements
339 WWUS85 KCYS 031940 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 140 PM MDT MON SEP 3 2012 ...WARM...DRY AND WINDY WEATHER WILL CONTINUE TO AFFECT AREAS WEST OF THE LARAMIE RANGE THIS AFTERNOON AND MUCH OF THE REGION ON TUESDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST OVER SOME AREAS WEST OF THE LARAMIE RANGE INTO EARLY THIS EVENING. MORE WIDESPREAD CRITICAL CONDITIONS ARE EXPECTED LATE TUESDAY MORNING INTO TUESDAY EVENING AS GUSTY WINDS ARE EXPECTED. WYZ303-308-040400- /O.UPG.KCYS.FW.A.0046.120904T1600Z-120905T0100Z/ /O.NEW.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ /O.CON.KCYS.FW.W.0059.000000T0000Z-120904T0100Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 140 PM MDT MON SEP 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS AND FIRE WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-WYZ301-302-304-306-309-310-040400- /O.UPG.KCYS.FW.A.0046.120904T1600Z-120905T0100Z/ /O.NEW.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- UPPER NORTH PLATTE RIVER BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 140 PM MDT MON SEP 3 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302... 304...306...309...310...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
061 WWUS85 KCYS 032013 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 213 PM MDT MON SEP 3 2012 ...WARM...DRY AND WINDY WEATHER WILL CONTINUE TO AFFECT MUCH OF THE AREA THIS AFTERNOON AND AGAIN ON TUESDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST OVER MANY AREAS INTO EARLY THIS EVENING. WIDESPREAD CRITICAL CONDITIONS ARE EXPECTED LATE TUESDAY MORNING INTO TUESDAY EVENING AS GUSTY WINDS RETURN. NEZ311>313-WYZ302-309-310-040415- /O.EXA.KCYS.FW.W.0059.000000T0000Z-120904T0100Z/ /O.CON.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NORTH LARAMIE RANGE/MEDICINE BOW NF- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 213 PM MDT MON SEP 3 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...309... 310...311...312 AND 313... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...309...310...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ303-308-040415- /O.CON.KCYS.FW.W.0059.000000T0000Z-120904T0100Z/ /O.CON.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 213 PM MDT MON SEP 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND 308... * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS AND FIRE WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ301-304-306-040415- /O.CON.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- 213 PM MDT MON SEP 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...304 AND 306... * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 304 SOUTHWEST CARBON AND FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
217 WWUS85 KCYS 040100 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 700 PM MDT MON SEP 3 2012 ...RED FLAG CONDITIONS TO IMPACT MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE ON TUESDAY AFTERNOON... .WARM AND DRY CONDITIONS WILL COMBINE WITH BREEZY WESTERLY WINDS ON TUESDAY AFTERNOON TO PRODUCE A CRITICAL FIRE WEATHER THREAT OVER MOST OF THE AREA. MINIMUM RELATIVE HUMIDITY VALUES WILL FALL INTO THE 10 TO 15 PERCENT RANGE AT THE SAME TIME THAT WESTERLY WINDS WILL GUST UP TO 35 MPH. THE CRITICAL FIRE WEATHER CONDITIONS WILL END AROUND SUNSET ON TUESDAY AS TEMPERATURES COOL AND WIND SPEEDS DECREASE. NEZ311>313-WYZ302-303-308>310-040900- /O.EXP.KCYS.FW.W.0059.000000T0000Z-120904T0100Z/ /O.CON.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 700 PM MDT MON SEP 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303...308...309...310...311...312 AND 313... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303... 308...309...310...311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ301-304-306-040900- /O.CON.KCYS.FW.W.0060.120904T1600Z-120905T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- 700 PM MDT MON SEP 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...304 AND 306... * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 304 SOUTHWEST CARBON AND FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...LOW HUMIDITIES...GUSTY WINDS...AND VERY DRY FUELS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD AND FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FINCH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 3, 5:52 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 3, 5:52 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
452 AM MDT MON SEP 3 2012
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
SHOWERS HAVE ENDED OVER THE CWA EARLY THIS MORNING AND SINCE 09Z
CLOUDS HAVE BEEN DECREASING OVER THAT AREA. DRY WESTERLY FLOW ALOFT
WILL BE OVER THE CWA AND WILL PUSH THE MID AND UPPER LEVEL MOISTURE
PLUME EVEN FURTHER SOUTH. MODELS PLACE THAT MOISTURE OVER THE FAR
SOUTH PART OF THE CWA EAST OF THE SNOWY RANGE. WILL KEEP LOW POPS
OVER THAT AREA FROM MID AFTERNOON AND EARLY EVENING. THEN THE FLOW
ALOFT VEERS TO THE NORTHWEST ON TUESDAY...KEEPING THE ATMOSPHERE DRY
AND THE MID AND UPPER LEVEL MOISTURE PLUME TO OUR SOUTH AND POPS
NEAR ZERO.
DAYTIME TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH TUESDAY.
IN ADDITION...WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 25 MPH
IN SOME AREAS WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY
EVENING. FASTER FLOW ALOFT ON TUESDAY WILL SPREAD THOSE STRONGER
WINDS OVER MUCH OF THE CWA ON TUESDAY. WITH THE WARM...VERY DRY
AND WIND CONDITIONS...FIRE WEATHER CONCERNS WILL BE HEIGHTENED FOR
THE LATE MORNING THROUGH EARLY EVENING HOURS ON MONDAY AND TUESDAY.
.LONG TERM...WEDNESDAY THROUGH SUNDAY. LATEST MODELS IN DECENT
AGREEMENT SYNOPTICALLY...THUS HIGH CONFIDENCE IN THEIR SOLUTIONS.
WEDNESDAY...DRY NORTHWEST FLOW ALOFT PREVAILS...THUS NO
PRECIPITATION. HIGHS IN THE 70S TO LOWER 80S WITH 700 MB
TEMPERATURES NEAR 12C.
THURSDAY...SLIGHT WARMING IN THE PRE COLD FRONTAL WARM SECTOR AS THE
NEXT SHORTWAVE WORKS ACROSS MONTANA...SENDING THE NEXT COLD FRONT
INTO NORTHEAST WYOMING. LIMITED LOW AND MID LEVEL MOISTURE...THUS
ONLY ISOLATED LATE DAY THUNDERSTORMS ACROSS THE SNOWY AND SIERRA
MADRE RANGES.
FRIDAY...AUTUMNAL LIKE COLD FRONT SWEEPS THROUGH AS SHORTWAVE SLIDES
ACROSS THE PLAINS STATES. WITH SURFACE HIGH SETTLING ACROSS WESTERN
NEBRASKA...HIGH TEMPERATURES IN THE 60S TO LOWER 70S AS 1000-500 MB
THICKNESSES ARE NEAR 5640 METERS. ISOLATED TO SCATTERED LATE DAY
SHOWERS AND THUNDERSTORMS...THOUGH THE GFS IS LIKELY OVERDONE ON QPF
AND PRECIPITATION COVERAGE AS IT TENDS TO BE.
SATURDAY...WEEKEND WARMING TREND BEGINS AS RIDGING ALOFT SPREADS
ACROSS THE ROCKIES. NO RAIN WITH DRY LOW AND MID LEVELS.
SUNDAY...WARMING TREND CONTINUES AS THE FLOW BECOMES ZONAL WITH 5880
METERS AT 500 MB AND 1000-500 MB THICKNESSES NEAR 5790 METERS
PRODUCING HIGH TEMPERATURES IN THE UPPER 70S AND 80S. DRY AGAIN WITH
LIMITED LOW AND MID LEVEL MOISTURE.
&&
.AVIATION...12Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH WEDNESDAY.
ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE
NEAR THE COLORADO BORDER FROM THE SNOWY RANGE TO KSNY.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 KNOTS THIS AFTERNOON
AND EARLY EVENING OVER AND WEST OF THE LARAMIE RANGE. ON
TUESDAY...THE WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 25 KNOTS
OVER MUCH OF THE CWA.
&&
.FIRE WEATHER...WARM...DRY AND WINDY CONDITIONS WILL AFFECT SOME
AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY
EVENING. WEST WINDS WILL GUST UP TO 25 MPH AND MINIMUM RELATIVE
HUMIDITY VALUES WILL BE BETWEEN 10 AND 15 PERCENT. HAVE WENT AHEAD
AND ISSUED A RED FLAG WARNING FOR SOME AREAS WEST OF THE LARAMIE
RANGE FROM 18Z TO 01Z TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS
WILL AFFECT AREAS NEAR THE COLORADO BORDER FROM THE SNOWY RANGE TO
KSNY THIS AFTERNOON AND EARLY EVENING.
THE CRITICAL FIRE WEATHER CONDITIONS WILL THEN AFFECT MUCH OF THE
CWA ON TUESDAY. WESTERLY SURFACE WINDS WILL GUST TO 30 MPH FROM THE
LATE AFTERNOON THROUGH THE EARLY EVENING AND MINIMUM RELATIVE
HUMIDITY VALUES WILL BE AS LOW AS 10 PERCENT. A FIRE WEATHER WATCH
HAS BEEN POSTED FOR MUCH OF THE CWA FROM LATE MORNING THROUGH EARLY
EVENING TUESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM NOON MONDAY TO 7 PM MONDAY FOR WYZ104-
WYZ105-WYZ109-WYZ110-WYZ115.
FIRE WEATHER WATCH FROM 10 AM TUESDAY TO 7 PM TUESDAY FOR WYZ101-
WYZ102-WYZ103-WYZ104-WYZ105-WYZ106-WYZ107-WYZ108-WYZ109-
WYZ110-WYZ111-WYZ113-WYZ115-WYZ116-WYZ117-WYZ118-WYZ119.
NE...FIRE WEATHER WATCH FROM 10 AM TUESDAY TO 7 PM TUESDAY FOR NEZ002-
NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&
SHORT TERM/FIRE WEATHER/AVIATION...WEILAND
LONG TERM...RUBINHazardous weather outlook, Sep 2, 11:35 AM CDT, 18 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1035 AM MDT SUN SEP 2 2012 WYZ101>119-030945- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1035 AM MDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN PORTIONS OF SOUTHEAST WYOMING...MAINLY NEAR THE COLORADO BORDER. NO SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER BRIEF WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-030945- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1035 AM MDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY IN THE SOUTHERN HALF OF THE NEBRASKA PANHANDLE. NO SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER BRIEF WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:59 AM CDT | Fire Weather Watch | CYS | 9 hr | |
| Sep 3, 2:40 PM CDT | Red Flag Warning | CYS | 30 hr |
Nearby
Red Flag Warnings in Nebraska, 2012Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.